MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. ENDOBRONCHIAL DOUBLE LUMEN; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION

SMITHS MEDICAL INTERNATIONAL, LTD. ENDOBRONCHIAL DOUBLE LUMEN; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Model Number 198-35L
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample and a picture were received for evaluation.Visual and functional testing were performed.One (1) picture was attached in the original packaging and no damage could be detected.One (1) sample was received in used conditions, with its opened original packaging.Cuffs were inflated with air to detect any leak.No leaks were detected.The returned sample was inflated using a syringe and was submerged under water to detect any leak.No leaks were detected after submerged under water; the complaint was not confirmed.The root cause cannot be established as the sample successfully passed leak test.No action taken was performed since the complaint was not confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.
 
Event or Problem Description
It was reported that during the pre-use check, the bronchial cuff (the white cuff) deflated.No patient injury was reported.

Brand Name
ENDOBRONCHIAL DOUBLE LUMEN
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
aichi pref.
minneapolis, MN 55442
MDR Report Key15353807
Report Number3012307300-2022-17628
Device Sequence Number6003369
Product Code CBI
UDI-Device Identifier15019315058615
UDI-Public15019315058615
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model Number198-35L
Device Catalogue Number198-35L
Device Lot Number4031866
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date09/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian